Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling shaky all the time. Reason?

Hey, my names kristy I am 19years old, and I have been feeling like my whole body is shaking. I feel it mainly in my chest , and when I lay down in bed I feel like not only am I shaking, but that my bed is too. Like my beds vibrating. I am not sure I am making sence, but I am trying to explain. So whats wrong with me, and why can t I stop shaking????
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

In your age these problems may occur due to multiple reasons like:
-Stress and anxiety: need evaluation.
-Substance use: stop use if present
-Vitamin deficiency: take healthy diet
-Thyroid imbalance like hyperthyroidism
-Familial movement disorder: if family history +.

For better management all these problems need to rule out from detail problem related information and examination.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor